The topological variance of neighborhood of a non-hyperbolic fixed point produced by truncation error
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (9): 5972-5978    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
The topological variance of neighborhood of a non-hyperbolic fixed point produced by truncation error
Sheng Li-Yuan, Zhang Gang
School of Physics Science and Technology,Central South University,Changsha 410083,China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn